MathSciNet Relay Station
MathSciNet bibliographic data
MR2124387 35Q53
Wazwaz, A.-M. Nonlinear variants of the improved Boussinesq equation with compact and noncompact structures. Comput. Math. Appl. 49 (2005), no. 4, 565–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement